# SDR SWAA117366

- Difficulty date: October 17, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 76,329 hours, 63,276 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT READING LIGHT AT ROW 19 BURNED OFF.  SMOKING POWER TO LIGHT TURNED OUT FIRST OFFICERS SIDE.  REMOVED AND REPLACED BALLAST PER MM.
